Is he the same at school how do they find him, has there been anything new happening in his life ,new sibling , ?When he is with your mom what do they do , does she play games with him or watch TV ?
Here's a thought - sometimes a misdiagnosis can occur. Our child was diagnosed with with severe anxiety and placed on SSRI medication. Her teacher thought she also suffered from ADD/ADHD as she was extremely hyper and overly active and unable to concentrate at school. In our child's case, this was not caused from the medication but her severe anxiety. It took several years before she was able to cope and manage her fears/anxieties (and the medication allowed her to "learn" how to cope/manage although it took years). She acted at home very similar to your description in your posting and was difficult at school.
OCD is one of the anxiety disorders - just wondering - could it be possible that the ADHD is a misdiagnosis? You might want to ask your son's doctor about this. By the way, sensory issues are often co-morbid with anxiety issues so that point was expected. Anyway, just a remote possibility ....
Well, He is the same at school, and has had nto changes in his life...no move, no new baby, same preschool he has been at for this whole year. His teacher did however mention his anxiety level and how he seems extremly anxious alot of the day, almost worried about things going on aournd him. He has an appt with the behavorial dept. at childrens hospital in June, it s a re eval to hopefully get this situation under control.
Why can't there be a med that make his bad attributes go away but keeps the good....its like you can't win!!
Also, he is the same with my mom. He will not sit to watch TV, he is constantly asking her to play army men or cowboys or anything that involves running around! My mom does it but is older and can't run like that all day. The weather has been horrible and I am thinking being cooped up is getting to him maybe. He seems much better when we can get him outside! Has anyone found help with a combo of Behavorial and Occupational therapy? He was in OT a year ago but was released on a need to see basis..i am thinking he needs to get back in...
Meds do not help in a lot of cases in fact the side effects are really nasty... before you get him onto them maybe a good idea to do some research about it ..Good Luck
If the meds were stimulants and they made him sleepy, then most probably the dosage was too high. Give a normal child stimulants and they go hyper. Sounds like your doctor was not able to adjust the dose properly. What kind of a doctor are you seeing?
Also, there are very specific activities/exercises for sensory issues that can help a lot. Usually an OT will be working with a child doing these and they should be followed up at home. Once again, it sounds like you are possibly not getting the proper medical help that is needed.